Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generalized and classical solutions of the nonlinear stationary Navier-Stokes equations


Author: Victor L. Shapiro
Journal: Trans. Amer. Math. Soc. 216 (1976), 61-79
MSC: Primary 35Q10
DOI: https://doi.org/10.1090/S0002-9947-1976-0390550-X
MathSciNet review: 0390550
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: New regularity results in domains of Euclidean 3-space are established for the generalized solutions of the nonlinear stationary Navier-Stokes equations in terms of Dini criteria on the external force.


References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón and A. Zygmund, Singular integrals and periodic functions, Studia Math. 14 (1954), 249-271 (1955). MR 16, 1017. MR 0069310 (16:1017a)
  • [2] H. Fujita, On the existence and regularity of the steady-state solutions of the Navier-Stokes equations, J. Fac. Sci. Univ. Tokyo Sect. I 9 (1961), 59-102. MR 24 #A2152. MR 0132307 (24:A2152)
  • [3] E. W. Hobson, The theory of spherical harmonics, Cambridge Univ. Press, Cambridge, 1931.
  • [4] O. A. Ladyženskaja, Mathematical problems in the dynamics of a viscous incompressible fluid, Fizmatgiz, Moscow, 1961; English transl., The mathematical theory of viscous imcompressible flow, 2nd rev. ed., Mathematics and its Applications, vol. 2, Gordon and Breach, New York, 1969. MR 27 #5034a, b; 40 #7610.
  • [5] V. L. Shapiro, Fourier series in several variables, Bull. Amer. Math. Soc. 70 (1964), 48-93. MR 28 #1448. MR 0158222 (28:1448)
  • [6] A. Zygmund, Trigonometric series. Vol. I, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 21 #6498. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35Q10

Retrieve articles in all journals with MSC: 35Q10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0390550-X
Keywords: Stationary Navier-Stokes equations, generalized solutions, classical solutions, nonlinear partial differential equations, Dini condition
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society